# SDR AALA202112126617

- Difficulty date: December 11, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N871AY
- Make and model: Boeing 787-8
- Aircraft serial: 65991
- Aircraft time: 4,110 hours, 730 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Shutoff Valve
- Part number: 7010703H02
- Condition: False Indication
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ABOUT 1.5 HOUR INTO FLIGHT, AURAL WARNING AND MESSAGE "SMOKE UPPER RESTF4" CAME ON, FOLLOWED SHORTLY AFTER WITH "CARGO HEAT BULK" ECIAS. NO EVIDENCE OF SMOKE AT ANY TIME. BOTH LIGHTS EXTINGUISHED SHORTLY THEREAFTER AND NORMAL REMAINDER OF FLIGHT. REPLACED OVERHEAD FLIGHT ATTENDANT REST EXHAUST SHUTOFF VALVE PER DMC B787-A-21-29-11-00A.
